MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, console had a weak output.It was noted that the tissue was harder to burn than usual and the case saver mode was not prompted.The procedure was completed with the original device.There were no patient complications.
 
Event or Problem Description

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21914468
Report Number2124215-2025-26040
Device Sequence Number7267198
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)170130
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Device Lot Number0000001798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/30/2025
Date Device Manufactured01/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown